# SDR DHL2001801535

- Difficulty date: October 6, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT B-2 DOOR SUPPORT FRAME CRACKED 1.5 INCH BETWEEN STA 520.000 TO 560.000.  REMOVED DAMAGED AREA PER SRM 53-2-0 FIG 1B.  FABRICATED REINFORCING ANGLE PER SRM 53-2-0 FIG 1B.  INSTALLED REINFORCING ANGLE PER SRM 53-2-0 FIG 1B.
